# SDR SWAA2020030942240

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 43,252 hours, 21,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINISCENT FLOOR STRIP LOOSE AT 8C         REINSTALLED PHOTOLUMIESCENT AS REQUIRED PER FIM 25-99 TASK 801
